# SDR 2018FA0000390

- Difficulty date: September 27, 2018
- Submitted: September 27, 2018
- Operation: General aviation
- Aircraft: N525JP
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20052
- Aircraft time: 4,781 hours, 3,544 cycles
- Engine: Hnywl AS90711A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 60081A2000
- Part serial: 00134R
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LEFT PYLON BLEED LEAK WARNING AFTER TAKEOFF.
